# SDR ASA0440228

- Difficulty date: November 9, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 25,971 hours, 14,219 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15171470
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME.  REMOVED DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED.
